# SDR 99ZZZX2544

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46374
- Make and model: Cessna U206G
- Aircraft serial: U2060517
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Part number: 12606311
- Condition: Broken
- Location: Rudder Bar
- Part time: 9,739 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BROKE WHERE IT EXITS SPACER ASSY, PN 1260632-3, WHICH IS THE RUDDER TRIM SPROCKET AT THE END OF THE STEERING BUNGEE.  SUBMITTER STATED THIS IS THE THIRD ONE KNOWN TO BREAK IN 10 YEARS.  NO NOSE WHEEL STEERING, BUT STILL RUDDER STEERING.
